# SDR DL72S972349

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518DA
- Make and model: Boeing 727232
- Aircraft serial: 21469
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Condition: Worn
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM UPPER CAP IS WORN THIN AT FLOOR PNL SCREW HOLE FS 344 RBL 12 TO LBL 45.  BLENDED AREAS FOR FURTHER EVALUATION.  FOUND BEAM OUT OF LIMITS PER 53-10-1 FIG 4.  REMOVED T-CAP FROM RBL 60 TO LBL 60.  STARTED DRILLING NEW T-CAP PER SRM  53-10-8.  INSTALLED NEW T-CAP AND SPLICE RBL 60 LBL 60 PER SRM  53-10-9 PG 56.
